# SDR UPS02437836

- Difficulty date: February 26, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CLOSEOUT BEAM WEB CORRODED AT BS 1910 - 1915.  AFT CARGO DOOR AFT LOWER WEB AT BS 1910 - 1905 REPAIRED AS PER SRM 51-40-02 FIG 1.
